... in my leg. Now I am having diarrhea. Should I be concerned? I am taking 250mg capsules every 8 hours.
1 Aug 2012
A little thing docs will never tell you, eat active culture yogurt or take probiotics. strong antibiotics can destroy the good bacteria in your digestive tract, this is why you have diarrhea. You can try it now and it may help, but its been awhile, so you may have to have your doc help you out.
1 Aug 2012
The most common side effect of these penicillin type antibiotics is diarrhea. This meds kills off some of the normal bacteria residing in your intestines, causing diarrhea. It should resolve when you are finished with the pills. I'm not sure about taking an anti-diarrheal med will make a difference, but I would ask the pharmacist.
Good luck, hope your cellulitis clears up quickly.
- Dicloxacillin Information for Consumers
- Dicloxacillin Information for Healthcare Professionals (includes dosage details)
- Side Effects of Dicloxacillin (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Have had diarrhea for 16 days now. I read Flagyl may cause diarrhea so how will I know if I'm getting better if the side affect is the same as ...
2 answers • 18 Feb 2013
Cellulitis of the lower legs is causing blisters. After washing with a mild soap and water may I apply Bacitracin to the affected area?
1 answer • 27 Jul 2013
1 answer • 18 Oct 2013
... placed on IV clindamycin for 3 days and the swelling dramatically decreased, and I was switched to oral clindamycin 300mg q6hr x 10 days. At this ...
1 answer • 6 Feb 2015